# SDR HNAA2013013000028

- Difficulty date: January 30, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 60,710 hours, 67,548 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, NR 1 SYS LOST HYD PRESSURE. 1/2 QT REMAINED. PRESSURE AT 3000. NR 1 HYD ISOLATION VALVE AND ROLL SPOILER INBD HYD CAUTION LIGHT ILLUMINATED.  INSTALLED TEMP FLEX LINE IAW SP 20.2 FROM PRESSURE PORT OF NR 1 ENGINE DRIVEN HYD PUMP TO FIREWALL.  SERVICE NR 1 HYD SYS IAW 12-10-29.  GROUND RAN ACFT.  OPS AND LEAKED CHECKED GOOD.
